Translator Disclaimer
15 May 2007 On Shokurov's rational connectedness conjecture
Christopher D. Hacon, James Mckernan
Author Affiliations +
Duke Math. J. 138(1): 119-136 (15 May 2007). DOI: 10.1215/S0012-7094-07-13813-4

Abstract

We prove the rational connectedness conjecture of V. V. Shokurov in [20] which, in particular, implies that the fibres of a resolution of a variety with divisorial log terminal singularities are rationally chain connected

Citation

Download Citation

Christopher D. Hacon. James Mckernan. "On Shokurov's rational connectedness conjecture." Duke Math. J. 138 (1) 119 - 136, 15 May 2007. https://doi.org/10.1215/S0012-7094-07-13813-4

Information

Published: 15 May 2007
First available in Project Euclid: 9 May 2007

zbMATH: 1128.14028
MathSciNet: MR2309156
Digital Object Identifier: 10.1215/S0012-7094-07-13813-4

Subjects:
Primary: 14J45
Secondary: 14E05 , 14E30 , 14J17

Rights: Copyright © 2007 Duke University Press

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.138 • No. 1 • 15 May 2007
Back to Top